# SDR UIEA2017121102386

- Difficulty date: November 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 59,243 hours, 42,230 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: AEX01078
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 2 ENGINE STARTER WITH METAL FRAGMENT LARGER THAN 0-1 INCH.( REMOVED AND REPLACED THE #2 ENGINE STARTER IAW AMM 80-11-01. OPS CHECK NORMAL. )
